Absolute Summability for N-Tupled Triangle Matrices on Sequence Space

Authors

  • Alka Munjal Department of Mathematics, Akal University Talwandi Sabo-151302, Bathinda

DOI:

https://doi.org/10.3126/nmsr.v37i1-2.34070

Keywords:

Absolute Summability, n-tupled sequence space, Bounded Operators, conservative

Abstract

Available with fulltext.

 

Downloads

Download data is not yet available.
Abstract
144
pdf
98

Downloads

Published

2020-12-31

How to Cite

Munjal, A. (2020). Absolute Summability for N-Tupled Triangle Matrices on Sequence Space. The Nepali Mathematical Sciences Report, 37(1-2), 55–62. https://doi.org/10.3126/nmsr.v37i1-2.34070

Issue

Section

Articles